# SDR MWEA98637

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 591769037
- Condition: Detached
- Location: Galley Dr Slide
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FLT 712 - THE GALLEY DOOR SLIDE COVER FELL OFF.  MAINTENANCE REINSTALLED GALLEY DOOR SLIDE COVER.  (M)
